# SDR DHL2007785022

- Difficulty date: October 29, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT BS 1130 LEFT OF STRINGER 29L.  REMOVED FASTENERS FOR CORROSION REMOVAL AT BS 1130 BETWEEN STRINGER 29L AND 28L AT SHEAR TIE AREA IAW B-727 SRM 51-30-2.  REMOVED CORROSION AT FRAME, WITHIN LIMIT IAW B-727 SRM 53-10-1 FIGURE 1, 53-10-2, AND 51-10-6.  FOUND SHEAR TIE AFT ANGLE SUPPORT CORROSION OUT OF LIMITS IAW B-727 SRM 53-10-1 FIGURE 1.  REMOVED SHEAR TIE AFT ANGLE SUPPORT AT BS 1130 BETWEEN STRINGER 29L AND 28L IAW B-727 SRM 51-30-2.  FABRICATED SHEAR TIE SUPPORT IAW B-727 SRM 53-10-2 AND 51-30-5.  TREATED AND PRIMED PARTS AND AREA IAW B-727 SRM 51-10-2.  INSTALLED SHEAR TIE SUPPORT AT BS 1130 BETWEEN STRINGER 29L AND 28L AND FASTENERS IAW B-727 SRM 51-30-2.
